# SDR SWIA2020010247544

- Difficulty date: December 5, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD- GOUGED RBL 27.50 30" ABOVE FLOOR (C-CHECK) RO 12/31/2019  DAMAGE FOUND TO BE OUT OF LIMITS PERFORMED CUTOUT AND MANUFACTURED AND INSTALLED REPAIR DOUBLERS ON AFT PRESSURE BULKHEAD AT RBL 27.50 30" ABOVE FLOOR IAW BOMBARDIER REO.  ACCOMPLSHED HFEC PER CRJ 200 NTM. NO DEFECTS NOTED. ACCOMPLISED U/T THICKNESS CRJ200 NTM. OLYMPUS 600 NORTEC, AV8958 CAL DUE: JULY, 2020. OLYMPUS 605 EPOC AV8959 CAL DUE: JULY,2020.   PRESSURIZATION LEAK CHECK:  GOOD  / ** REF M337- WEIGHT NEGLGIBLE**  / ** REF REO FOR IN SERVICE REINSPECTION REQUIREMENTS.**
